# SDR ASOA2015090313821

- Difficulty date: September 3, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 27,061 hours, 25,912 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 625-627
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED AT BETWEEN BS 627 - 625 ON LT SIDE MAC32QC 9/2/15 (KF).  REMOVED THE BRACKET IAW SRM 51-42-21.  LOCATED AND DRILLED NEW BRACKET IAW SRM 51-40-11. INSTALLED NEW BRACKET IAW SRM 51-42-21.
